# SDR CALA2017072102287

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 54,092 hours, 19,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: TC29603
- Part serial: 8663
- Condition: Malfunctioned
- Location: Nr 2 Egt
- Part time: 52,968 hours, 20,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT, EGT LIMITS EXCEEDED ON TAKE OFF.  RANG WIRES FROM DP1012 CONTACTS A,B TO DP1010 CONTACTS B,U. CHECKED SECURE.  CJ10 HARNESS AND SAFETY WIRED TEMP PROBE CHECKED FOR CONTINUITY, SHORTS TO EACH OTHER AND SHORTS TO GROUND RE PER AMM 77-21-01. F WDM 77-21-11, CLEANED CONTACTS AT ALL CONNECTORS. TROUBLESHOT PER FIM 77-21-00-803-F00 NO DEFECTS NOTED, ACCOMPLISHED EEC TEST PER AMM 73-21-700-804-F00, NO FAULTS FOUND, CHANGED T49.5 PROBE (T523) REF AMM TASK77-23-01-400-801-F005, INSTALLED CJ10 HARNESS AS PRECAUTION, ORIGINAL DISCREPANCY EXCEEDANCE 950+ 26 SECS WITH 970 PEAK. EEC BITE FAULT 77-20862 (T495S3) AREA B AMM 71-00-00. T/S ACCOMPLISHED FIM TASK 77-21-00 ABOVE. ENGINE POWER ASSURANCE SUCCESSFUL. EEC BITE SELF TEST PASS. FAULT MOVED FROM LEG 0 TO 1. A/C OKAY FOR SERVICE.
